# SDR FDEA200903200979

- Difficulty date: March 20, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57240850
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A IMPACT DAMAGE AT CUT OUT FOR OUTBOARD NR 10 TRACK IN LEADING EDGE 'D-NOSE' ON LT WING.  REPAIR PERFORMED BY BLEND OUT THE AREA, NDT FOR CRACK FREE CONDITION IAW RAS/BAE/1009163/2009 ISS A, APPROVED BY EA 6-5710-129132.
